# SDR DALA201812217351

- Difficulty date: December 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 85,129 hours, 37,679 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 DURING GIRT BAR LUBE OPERATION FOUND RT AFT SVC DOOR ONE DOOR STOP BEARING PLATE MISSING. FWD FRAME SECOND FROM TOP LOCATION. CORRECTIVE ACTION: INSTALLED NEW BEARING PLATE IAW B757 AMM 52-11. (5232683)
